# SDR AALA2019122319014

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 17,983 hours, 2,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT DOOR 2L WILL NOT PRESS TO TEST. REMOVED AND RESEATED FLASHLIGHT AT 2L AND OPS CHECKED GOOD PER AMM 25-64-00.
